Use of naloxone to reverse symptomatic tetrahydrozoline overdose in a child

James F Holmes Jr, D. A. Berman

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)193-194
Number of pages2
JournalPediatric Emergency Care
Volume15
Issue number3
StatePublished - 1999

Fingerprint

Imidazoles
Drug Prescriptions
Antidotes
Narcotic Antagonists
Ophthalmic Solutions
Preschool Children
Naloxone
Half-Life
tetrahydrozoline

Keywords

  • Naloxone
  • Tetrahydrolozine overdose

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Nursing(all)
  • Emergency Medicine

Cite this

Use of naloxone to reverse symptomatic tetrahydrozoline overdose in a child. / Holmes Jr, James F; Berman, D. A.

In: Pediatric Emergency Care, Vol. 15, No. 3, 1999, p. 193-194.

Research output: Contribution to journalArticle

@article{17c5f1d3972a40ebb751f23701be9431,
title = "Use of naloxone to reverse symptomatic tetrahydrozoline overdose in a child",
keywords = "Naloxone, Tetrahydrolozine overdose",
author = "{Holmes Jr}, {James F} and Berman, {D. A.}",
year = "1999",
language = "English (US)",
volume = "15",
pages = "193--194",
journal = "Pediatric Emergency Care",
issn = "0749-5161",
publisher = "Lippincott Williams and Wilkins",
number = "3",

}

TY - JOUR

T1 - Use of naloxone to reverse symptomatic tetrahydrozoline overdose in a child

AU - Holmes Jr, James F

AU - Berman, D. A.

PY - 1999

Y1 - 1999

KW - Naloxone

KW - Tetrahydrolozine overdose

UR - http://www.scopus.com/inward/record.url?scp=0033001845&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033001845&partnerID=8YFLogxK

M3 - Article

VL - 15

SP - 193

EP - 194

JO - Pediatric Emergency Care

JF - Pediatric Emergency Care

SN - 0749-5161

IS - 3

ER -